# SDR UIEA2022062900694

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,226 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 46027
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT 47 TO 60 AISLE EMER LIGHT INOP(POWER SUPPLY M7928 REPLACED AND OPERATION CHECK NORMAL IAW AMM 33-51-04)
